Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-2 of 2)

Items/Page:    Sort:
SOLITON SOLUTIONS FOR A QUASILINEAR SCHRODINGER EQUATION [期刊论文]
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 页码: -
Liu, DC
  |  View/Download:104/0
 
On a p-Kirchhoff equation via Fountain Theorem and Dual Fountain Theorem [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 1, 页码: 302-308
Liu, DC
  |  View/Download:3/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace